Alert archive / Tennessee / Severe Thunderstorm Warnings in 2018
Severe Thunderstorm Warning 253, NWS Memphis, TN
NWS Memphis, TN issued this severe thunderstorm warning at Jun 28, 2018, 10:27 PM CDT for 10 counties in Tennessee. It was in force for 48 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 28, 2018, 10:27 PM CDT (03:27 UTC)
- Expired
- Jun 28, 2018, 11:15 PM CDT
- In force
- 48 min
- Issued by
- NWS Memphis, TN
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Carroll County, TN, Chester County, TN, Crockett County, TN, Decatur County, TN, Gibson County, TN, Hardeman County, TN, Hardin County, TN, Henderson County, TN, Madison County, TN, McNairy County, TN
The radar
The Memphis radar (KNQA), 128 km from the middle of the area, began a volume at 03:30 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 28, 10:40 PM CDT | TSTM WND DMG | Denmark, TN | SEVERAL LARGE TREES DOWN ON PROVIDENCE ROAD NEAR INTERSTATE 40. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 13 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 28, 5:33 PM CDT | Severe Thunderstorm Watch | SPC | 7 hr |
| Jun 28, 8:55 PM CDT | Severe Thunderstorm Watch | SPC | 4 hr |
The nearest sounding before it
Little Rock, AR (KBYH), launched 00:00Z, 3.5 hours before the alert went out and 154 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2733 J/kg
- Mixed-layer CIN
- -27 J/kg
- Mixed-layer LCL
- 1855 m above ground
- 0-6 km bulk shear
- 12 kt
- 0-1 km storm-relative helicity
- -21 m²/s²
- 0-3 km storm-relative helicity
- -8 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
601
WUUS54 KMEG 290327
SVRMEG
TNC017-023-033-039-053-069-071-077-109-113-290415-
/O.NEW.KMEG.SV.W.0253.180629T0327Z-180629T0415Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Memphis TN
1027 PM CDT THU JUN 28 2018
The National Weather Service in Memphis has issued a
* Severe Thunderstorm Warning for...
Crockett County in northwestern Tennessee...
Henderson County in southwestern Tennessee...
Southern Gibson County in northwestern Tennessee...
Hardeman County in southwestern Tennessee...
McNairy County in southwestern Tennessee...
Southern Carroll County in northwestern Tennessee...
Hardin County in southwestern Tennessee...
Madison County in southwestern Tennessee...
Decatur County in western Tennessee...
Chester County in southwestern Tennessee...
* Until 1115 PM CDT.
* At 1027 PM CDT, severe thunderstorms were located along a line
extending from near Alamo to Decaturville, moving south at 50 mph.
HAZARD...60 mph wind gusts.
SOURCE...Public.
IMPACT...Expect damage to roofs, siding, and trees.
* Locations impacted include...
Jackson, Humboldt, Milan, Lexington, Savannah, Henderson, Bolivar,
Selmer, Trenton, Chickasaw State Park, Natchez Trace State Forest,
Chickasaw State Forest, Pickwick Landing State Park, Natchez Trace
State Park, Fairview, Whiteville, Alamo, Bells, Parsons and
Adamsville.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3539 8803 3530 8802 3529 8798 3501 8798
3500 8838 3519 8919 3543 8918 3543 8907
3569 8907 3579 8934 3588 8934 3589 8926
3601 8916 3579 8798 3572 8803 3566 8802
3562 8804 3551 8797 3545 8804 3541 8797
TIME...MOT...LOC 0327Z 010DEG 43KT 3579 8920 3558 8808
HAIL...<.75IN
WIND...60MPH
$$1 follow-up statement
304
WWUS54 KMEG 290349
SVSMEG
Severe Weather Statement
National Weather Service Memphis TN
1049 PM CDT THU JUN 28 2018
TNC017-053-290358-
/O.CAN.KMEG.SV.W.0253.000000T0000Z-180629T0415Z/
Gibson TN-Carroll TN-
1049 PM CDT THU JUN 28 2018
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHERN GIBSON AND SOUTHERN
CARROLL COUNTIES IS CANCELLED...
The storms which prompted the warning have moved out of
the warned area. Therefore, the warning has been cancelled.
A Severe Thunderstorm Watch remains in effect until 100 AM CDT for
northwestern Tennessee.
LAT...LON 3539 8803 3529 8798 3501 8798 3500 8838
3519 8919 3543 8918 3543 8907 3569 8907
3579 8933 3588 8934 3592 8913 3586 8911
3580 8890 3579 8860 3583 8856 3579 8798
3562 8804 3551 8797 3545 8804 3541 8797
TIME...MOT...LOC 0348Z 355DEG 37KT 3558 8914 3537 8802
$$
TNC023-033-039-069-071-077-109-113-290415-
/O.CON.KMEG.SV.W.0253.000000T0000Z-180629T0415Z/
Crockett TN-Henderson TN-Hardeman TN-McNairy TN-Hardin TN-Madison TN-
Decatur TN-Chester TN-
1049 PM CDT THU JUN 28 2018
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1115 PM CDT
FOR CROCKETT...HENDERSON...HARDEMAN...MCNAIRY...HARDIN...MADISON...
DECATUR AND CHESTER COUNTIES...
At 1048 PM CDT, severe thunderstorms were located along a line
extending from near Holly Grove to 7 miles north of Olive Hill,
moving south at 45 mph.
HAZARD...60 mph wind gusts.
SOURCE...Trained weather spotters.
IMPACT...Expect damage to roofs, siding, and trees.
Locations impacted include...
Jackson, Humboldt, Lexington, Savannah, Henderson, Bolivar, Selmer,
Pickwick Landing State Park, Natchez Trace State Park, Chickasaw
State Park, Natchez Trace State Forest, Chickasaw State Forest,
Fairview, Whiteville, Alamo, Bells, Parsons, Adamsville, Three Way
and Decaturville.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3539 8803 3529 8798 3501 8798 3500 8838
3519 8919 3543 8918 3543 8907 3569 8907
3579 8933 3588 8934 3592 8913 3586 8911
3580 8890 3579 8860 3583 8856 3579 8798
3562 8804 3551 8797 3545 8804 3541 8797
TIME...MOT...LOC 0348Z 355DEG 37KT 3558 8914 3537 8802
HAIL...<.75IN
WIND...60MPH
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Memphis, TN wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 28, 6:26 PM CDT, 4 hours 1 minute earlier.
Area forecast discussion, Jun 28, 6:26 PM CDT, 4 hours 1 minute before
Area Forecast Discussion
National Weather Service Memphis TN
626 PM CDT Thu Jun 28 2018
.DISCUSSION...
Updated for 00z Aviation Discussion.
&&
.PREV DISCUSSION... /issued 554 PM CDT Thu Jun 28 2018/
UPDATE...Evening update.
Updated to adjust the forecast in accordance with the newly issued
Severe thunderstorm watch. This is a highly uncertain event, but
it appears another MCS has the potential to move into West
Tennessee, the Missouri Bootheel and Northeast Arkansas this
evening/overnight. Damaging wind will be the primary threat but
large hail is also possible. Ongoing convection could help
stabilize the airmass ahead of the approaching MCS limiting the
threat...keep an eye to the North.
.PREV DISCUSSION... /issued 348 PM CDT Thu Jun 28 2018/
.Widespread Dangerous Heat Expected Again on Friday....
Currently, temperatures at 3PM are in the low to upper 90s across
much of the area. The exception being portions of west Tennessee
that have seen convective activity this afternoon. Heat index
values across much of the area have been at or above 105 F for
much of the day. Jonesboro has been the hot spot with values
hovering around the 110 F mark over the past couple hours. A few
showers and thunderstorms have begun to fire up across west
Tennessee, but should remain below severe limits.
Short term...rest of today through Sunday...
Showers and isolated thunderstorms will continue through sundown
for areas in west Tennessee near the Tennessee River. The HRRR
continues to bring another complex of storms into our area around
midnight, but the general consensus has been towards a dry
forecast. Current thinking is that the ridge will build in
tonight, and any weaker convection will not be able to overcome
the cap. Went ahead and left a 20 POP in across the area to
account for the uncertainty.
Friday will be another scorcher. Forecast dewpoints will be in the
mid to upper 70s coupled with temperatures in the mid to upper
90s. At this point, areas across northeast Arkansas will likely
meet or exceed 110F tomorrow, prompting a heat warning. Since an
advisory is already out, no watch will be issued. Will let the mid
shift make the final call on the heat warning as models may back
off on the moisture field. Some showers and thunderstorms may
form under the weakest part of the ridge tomorrow afternoon,
mainly near the Tennessee River.
Models are hinting at an inverted trough sneaking under the ridge
over the weekend. This will likely increase rain chances and
cloud cover from east to west, which should offset some of the
heat for eastern portions of the area. For areas along and west
of the Mississippi River, more heat advisories may be needed.
Long term...Monday through Independence Day...
A ridge of high pressure will dominate the interior U.S. during
this time period. There is still some question as to how strong
the ridge will be for next week, as it may flatten out some.
Nonetheless, hot and humid conditions will continue with heat
index values above the triple digit mark during this time frame.
General airmass thunderstorms will be isolated and sporadic
through this period as well.
AC3
&&
.AVIATION... 18Z TAFs
VFR through the period...with the exception of convection early on
at TUP bringing conditions down to IFR/MVFR. Then next complex of
storms located just south of STL will move into at least VC at JBR
and MKL by midnight. Not sure on exact coverage by that time or
whether the activity will hold together near MEM. Later in the
period late isolated convection is possible near sunset again.
Winds light from the south or southwest with stronger gusts early
at TUP.
JAB
&&
.MEG WATCHES/WARNINGS/ADVISORIES...
AR...Heat Advisory until 8 PM CDT Friday for Clay-Craighead-
Crittenden-Cross-Greene-Lawrence-Lee AR-Mississippi-
Phillips-Poinsett-Randolph-St. Francis.
MO...Heat Advisory until 8 PM CDT Friday for Dunklin-Pemiscot.
MS...Heat Advisory until 8 PM CDT Friday for Alcorn-Benton MS-Calhoun-
Chickasaw-Coahoma-DeSoto-Itawamba-Lafayette-Lee MS-Marshall-
Monroe-Panola-Pontotoc-Prentiss-Quitman-Tallahatchie-Tate-
Tippah-Tishomingo-Tunica-Union-Yalobusha.
TN...Heat Advisory until 8 PM CDT Friday for Chester-Fayette-Hardeman-
Haywood-Lauderdale-Madison-McNairy-Shelby-Tipton.
Heat Advisory from 10 AM to 8 PM CDT Friday for Benton TN-
Carroll-Crockett-Decatur-Dyer-Gibson-Hardin-Henderson-Henry-
Lake-Obion-Weakley.
&&Hazardous weather outlook, Jun 28, 5:39 PM CDT, 4 hours 48 minutes before
Hazardous Weather Outlook National Weather Service Memphis TN 539 PM CDT Thu Jun 28 2018 ARZ008-009-017-018-026>028-035-036-048-049-058-MOZ113-115- MSZ001>017-020>024-TNZ001>004-019>022-048>055-088>092-300045- Alcorn-Benton MS-Benton TN-Calhoun-Carroll-Chester-Chickasaw-Clay- Coahoma-Craighead-Crittenden-Crockett-Cross-DeSoto-Decatur- Dunklin-Dyer-Fayette-Gibson-Greene-Hardeman-Hardin-Haywood- Henderson-Henry-Itawamba-Lafayette-Lake-Lauderdale-Lawrence- Lee AR-Lee MS-Madison-Marshall-McNairy-Mississippi-Monroe-Obion- Panola-Pemiscot-Phillips-Poinsett-Pontotoc-Prentiss-Quitman- Randolph-Shelby-St. Francis-Tallahatchie-Tate-Tippah-Tipton- Tishomingo-Tunica-Union-Weakley-Yalobusha- 539 PM CDT Thu Jun 28 2018 This hazardous weather outlook is for portions of East Arkansas... the Missouri Bootheel...North Mississippi...and West Tennessee. .DAY ONE...Tonight A heat advisory remains in effect for a large portion of the Mid-South. Heat index values will rise above 105 degrees resulting in dangerous heat conditions. Strong to severe thunderstorms are expected today...mainly across West Tennessee, the Missouri Bootheel and Northeast Arkansas. The main threats from these storms will be damaging winds and large hail. .DAYS TWO THROUGH SEVEN...Friday through Wednesday Afternoon heat indices will exceed 105 degrees over the Mid-South on Friday. A heat advisory has been issued. The hot and humid conditions will continue into early next week. Heat advisories may need to be extended. Strong to severe thunderstorms may occur on Friday with best chances occurring over Northeast Mississippi. .SPOTTER INFORMATION STATEMENT... Spotter activation will be needed this morning through early afternoon across portions of west Tennessee.
In the hours before
Local storm report, Jun 28, 8:43 PM CDT, 1 hour 44 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEMPHIS TN
843 PM CDT THU JUN 28 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0600 PM HAIL TILDEN 34.19N 88.35W
06/28/2018 E1.75 INCH ITAWAMBA MS BROADCAST MEDIA
GOLF BALL SIZED HAIL IN TILDEN SOUTH OF FULTON.
&&
MRMLocal storm report, Jun 28, 8:55 PM CDT, 1 hour 32 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE MEMPHIS TN
855 PM CDT THU JUN 28 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0600 PM HAIL TILDEN 34.19N 88.35W
06/28/2018 E0.88 INCH ITAWAMBA MS BROADCAST MEDIA
CORRECTION HAIL WAS NICKEL SIZE IN TILDEN.
&&
MRMLocal storm report, Jun 28, 9:20 PM CDT, 1 hour 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEMPHIS TN
920 PM CDT THU JUN 28 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0915 PM TSTM WND GST TIPTONVILLE 36.38N 89.47W
06/28/2018 E60 MPH LAKE TN PUBLIC
ESTIMATED WINDS OF 60 MPH.
&&
MRMLocal storm report, Jun 28, 9:58 PM CDT, 29 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE MEMPHIS TN
958 PM CDT THU JUN 28 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0455 PM TSTM WND DMG N POCAHONTAS 35.05N 88.82W
06/28/2018 HARDEMAN TN EMERGENCY MNGR
STRONG WINDS TOOK DOWN SWATHS OF TREES ALONG POWELL
CHAPEL ROAD SOUTH THROUGH POCAHONTAS.
0457 PM TSTM WND DMG MIDDLETON 35.06N 88.89W
06/28/2018 HARDEMAN TN COUNTY OFFICIAL
POWER LINES AND TREES DOWN ON HIGHWAY 57 BETWEEN
MIDDLETON AND POCAHONTAS.
0545 PM HAIL JUMPERTOWN 34.71N 88.66W
06/28/2018 E1.00 INCH PRENTISS MS BROADCAST MEDIA
ONE INCH HAIL.
0545 PM HAIL W RIENZI 34.77N 88.53W
06/28/2018 M1.00 INCH ALCORN MS TRAINED SPOTTER
1 INCH HAIL ON COUNTY ROAD 552 WEST OF RIENZI.
0600 PM HAIL TILDEN 34.19N 88.35W
06/28/2018 E0.88 INCH ITAWAMBA MS BROADCAST MEDIA
CORRECTION HAIL WAS NICKEL SIZE IN TILDEN.
0600 PM TSTM WND DMG 5 N FULTON 34.33N 88.40W
06/28/2018 ITAWAMBA MS BROADCAST MEDIA
SEVERAL TREES DOWN ALONG HIGHWAY 25. 5 NORTH OF FULTON.
0600 PM HAIL MANTACHIE 34.32N 88.49W
06/28/2018 E1.00 INCH ITAWAMBA MS BROADCAST MEDIA
ONE INCH HAIL.
0625 PM TSTM WND DMG BOONEVILLE 34.66N 88.57W
06/28/2018 PRENTISS MS BROADCAST MEDIA
SEVERAL TREES DOWN AROUND BOONEVILLE.
0625 PM TSTM WND DMG SALTILLO 34.38N 88.69W
06/28/2018 LEE MS PUBLIC
TREES DOWN IN SALTILLO.
0635 PM TSTM WND DMG INGOMAR 34.41N 89.04W
06/28/2018 UNION MS BROADCAST MEDIA
TREES DOWN IN INGOMAR.
0640 PM HAIL SHERMAN 34.36N 88.84W
06/28/2018 E1.50 INCH PONTOTOC MS BROADCAST MEDIA
HALF DOLLAR TO PING PONG SIZED HAIL.
0640 PM TSTM WND GST TUPELO 34.26N 88.73W
06/28/2018 M58.00 MPH LEE MS ASOS
MEASURED 58 MPH WIND GUST AT TUPELO AIRPORT.
0915 PM TSTM WND GST TIPTONVILLE 36.38N 89.47W
06/28/2018 E60.00 MPH LAKE TN PUBLIC
ESTIMATED WINDS OF 60 MPH.
0923 PM TSTM WND GST UNION CITY 36.42N 89.05W
06/28/2018 E60.00 MPH OBION TN TRAINED SPOTTER
WIND GUSTS TO 60 MPH IN UNION CITY.
0925 PM TSTM WND GST PARIS 36.30N 88.31W
06/28/2018 E65.00 MPH HENRY TN TRAINED SPOTTER
ESTIMATED 65 MPH WINDS IN PARIS.
0930 PM TSTM WND GST ROUTON 36.23N 88.38W
06/28/2018 E70.00 MPH HENRY TN TRAINED SPOTTER
ESTIMATED 70 MPH IN ROUTON 8 MILES SOUTH OF PARIS.
0953 PM TSTM WND GST TRENTON 35.97N 88.94W
06/28/2018 E60.00 MPH GIBSON TN TRAINED SPOTTER
60 MPH GUSTS ESTIMATED.
0956 PM TSTM WND DMG BRUCETON 36.03N 88.25W
06/28/2018 CARROLL TN AMATEUR RADIO
TREES AND POWER LINES DOWN IN BRUCETON
&&
MRMLocal storm report, Jun 28, 10:06 PM CDT, 21 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE MEMPHIS TN
1006 PM CDT THU JUN 28 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0956 PM TSTM WND DMG BRUCETON 36.03N 88.25W
06/28/2018 CARROLL TN AMATEUR RADIO
GUTTER TORN OFF CITY HALL.
&&
MRMSpecial weather statement, Jun 28, 10:15 PM CDT, 12 minutes before
Special Weather Statement
National Weather Service Memphis TN
1015 PM CDT THU JUN 28 2018
ARZ008-009-017-018-026-MOZ113-290400-
Greene AR-Craighead AR-Lawrence AR-Randolph AR-Clay AR-Dunklin MO-
1015 PM CDT THU JUN 28 2018
...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED UNTIL 1100 PM CDT
FOR...
Greene County in eastern Arkansas...
Northeastern Craighead County in eastern Arkansas...
East central Lawrence County in eastern Arkansas...
Eastern Randolph County in eastern Arkansas...
Clay County in eastern Arkansas...
Dunklin County in southeastern Missouri...
At 1015 PM CDT...a strong thunderstorm producing pea size hail or
larger and winds at least 40 mph was located near Pollard, or near
Piggott, moving southwest at 45 mph.
Very heavy rain along with continuous cloud to ground lightning are
also possible with this thunderstorm.
People in Greene...northeastern Craighead...east central Lawrence...
eastern Randolph...Clay and Dunklin Counties should monitor this
storm closely.
LAT...LON 3663 8996 3655 8995 3639 8997 3639 8996
3622 8996 3600 9024 3600 9029 3596 9029
3597 9106 3650 9103 3650 9022 3654 9021
3655 9019 3659 9019 3663 9015
TIME...MOT...LOC 0315Z 046DEG 39KT 3638 9027The office that day
Everything else NWS Memphis, TN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 28, 8:36 PM CDT | Severe Thunderstorm Warning | MEG | Benton, Dyer, Gibson, Henry, Lake, Obion and 1 more | 54 min |
| Jun 28, 9:11 PM CDT | Severe Thunderstorm Warning | MEG | Benton, Carroll, Gibson, Henry, Weakley | 49 min |
| Jun 28, 9:22 PM CDT | Severe Thunderstorm Warning | MEG | Crockett, Dyer, Lake, Obion | 68 min |
| Jun 28, 9:27 PM CDT | Severe Thunderstorm Warning | MEG | Benton, Henry, Obion, Weakley | 33 min |
| Jun 28, 9:55 PM CDT | Severe Thunderstorm Warning | MEG | Benton, Carroll, Crockett, Decatur, Gibson, Henderson and 4 more | 65 min |
| Jun 28, 10:01 PM CDT | Severe Thunderstorm Warning | MEG | Crockett, Dyer, Gibson, Lake, Lauderdale, Obion | 59 min |
| Jun 28, 10:13 PM CDT | Severe Thunderstorm Warning | MEG | Crockett, Dyer, Hardeman, Haywood, Lauderdale, Tipton | 62 min |
| Jun 28, 10:50 PM CDT | Special Weather Statement | MEG | Fayette, Shelby | 55 min |
| Jun 28, 11:10 PM CDT | Special Weather Statement | MEG | Haywood, Lauderdale, Tipton | 50 min |
| Jun 28, 11:13 PM CDT | Special Weather Statement | MEG | Chester, Hardeman, Hardin, McNairy | 47 min |
| Jun 28, 11:36 PM CDT | Special Weather Statement | MEG | Fayette, Shelby | 54 min |
| Jun 29, 12:24 AM CDT | Special Weather Statement | MEG | Fayette, Shelby | 51 min |
| Jun 29, 3:54 AM CDT | Excessive Heat Warning | MEG | Dyer, Lake, Obion | 64 hr |
Nearby
Severe Thunderstorm Warnings in Tennessee, 2018Every severe thunderstorm warning in 2018
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.